Journal of Mathematics and Statistics

Odds Exponential Log Logistic Distribution: Properties and Estimation

Rosaiah Kanaparthi, Gadde Srinivasa Rao, Kruthiventi Kalyani and Devireddy Charana Udaya Sivakumar

DOI : 10.3844/jmssp.2017.14.23

Journal of Mathematics and Statistics

Volume 13, Issue 1

Pages 14-23

Abstract

We propose a distribution called Odds Exponential Log Logistic Distribution (OELLD), which is an odds family of distribution. Its hazard rate is an increasing and decreasing function based on the value of the parameter. Explicit expressions for the ordinary moments, L-moments, quantile, generating functions, Bonferroni Curve, Lorenz Curve, Gini's index and order statistics are derived. The parameters of the proposed distribution are estimated by using maximum likelihood method and also illustrated by a lifetime data set.

Copyright

© 2017 Rosaiah Kanaparthi, Gadde Srinivasa Rao, Kruthiventi Kalyani and Devireddy Charana Udaya Sivakumar. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.